RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 3, Pages 570–589 (Mi izv2161)  

The Dirichlet problem for certain integro-differential equations

T. V. Maizenberg


Abstract: In this paper we construct a generalized solution of the first boundary-value problem for class of integro-differential equations originating in a class of problems in the theory of Markov random processes. Construction of the generalized solution and the investigation of its properties is carried out using methods of the theory of probability.

Full text: PDF file (1696 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:3, 537–557

Bibliographic databases:

UDC: 517.9
MSC: 45K05, 60J75, 35J55, 35Dxx, 60H20, 35A05
Received: 30.05.1968

Citation: T. V. Maizenberg, “The Dirichlet problem for certain integro-differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 33:3 (1969), 570–589; Math. USSR-Izv., 3:3 (1969), 537–557

Citation in format AMSBIB
\Bibitem{Mai69}
\by T.~V.~Maizenberg
\paper The Dirichlet problem for certain integro-differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 3
\pages 570--589
\mathnet{http://mi.mathnet.ru/izv2161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254554}
\zmath{https://zbmath.org/?q=an:0189.11602|0205.11602}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 3
\pages 537--557
\crossref{https://doi.org/10.1070/IM1969v003n03ABEH000791}


Linking options:
  • http://mi.mathnet.ru/eng/izv2161
  • http://mi.mathnet.ru/eng/izv/v33/i3/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:60
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019